# SDR I5EA2021010600003

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 53,378 hours, 36,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 80708
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE ROW 9 LEFT.  REMOVED AND REPLACED EMERGENCY LIGHT PACK AT STA 629L AND TEST, IAW B-737-400 AMM 33-51-51.  OPERATIONS CHECK GOOD.
